# SDR ASAA2018121077258

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,778 hours, 10,166 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT. CAB ZONE TEMP ILLUMINATED DURING MASTER CAUTION RECALL. GROUNDED - YES. ACCOMPLISHED CONTROLLER BITE (#2 PACK) PER 21-62 TASK 801. PREVIOUS FLT FAULT IS "FLT DECK TRIM VALVE". ACCOMPLISHED #2 CONTROLLER B737-800 FIM 21-62 TASK 832. FAULT CLEARED. RAN PACKS. NO FAULTS.
